| Catalog Number |
80237 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
On (b)(6) 2025, a patient underwent a thrombectomy and atherectomy procedure.During rotarex catheter, the helix allegedly had fracture.It was further reported that the fractured helix completely detached there was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: during physical investigation a catheter was received.The helix was found broken at 43.5 cm from the tip of the catheter.The breakage of the helix is described in the instructions for use as a possible complication and does not represent a new risk, see ze10895 ifu rotarexs us page 1 "potential adverse events".To prevent this type of helix break it is important to match appropriate introducer sheath size and type for the specific intervention.Moreover, during the insertion of the catheter not to kink catheter tube and not to force the movement.A clear root cause could not be identified but a damaged catheter represents a known inherent risk.Labeling review: labeling review was not applicable for this complaint as it is a complaint not connected to labeling.D2b: (dqx; mcw).G3, h6 (component, method, result, conclusion).Section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
On (b)(6) 2025, a patient underwent a thrombectomy and atherectomy procedure.During rotarex catheter, the helix allegedly had fracture.It was further reported that the the fractured helix completely detached there was no reported patient injury.